Journal of Symplectic Geometry

The Journal of Symplectic Geometry is a new journal focusing on the impact of symplectic geometry in mathematics. Symplectic geometry has deep roots in mathematics going back to Huygens' study of optics and the Hamilton Jacobi formulation of mechanics.

Volumes published after 2014 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Almost toric symplectic four-manifoldsNaichung Conan Leung and Margaret SymingtonVolume 8, Number 2 (2010)
Zero-sets of near-sympletic formsTim PerutzVolume 4, Number 3 (2006)
Degenerate maxima in Hamiltonian systemsMike ChanceVolume 10, Number 1 (2012)
Contact Toric ManifoldsEugene Lerman Volume 1, Number 4 (2002)
On the wrapped Fukaya category and based loopsMohammed AbouzaidVolume 10, Number 1 (2012)
  • ISSN: 1527-5256 (print), 1540-2347 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2001--2014
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/jsg